Follow
Ramakrishnan Balakrishnan
Ramakrishnan Balakrishnan
Professor, Indian Statistical Institute North-East Centre, Tezpur
Verified email at isine.ac.in
Title
Cited by
Cited by
Year
On Saito-Kurokawa descent for congruence subgroups
M Manickam, B Ramakrishnan, TC Vasudevan
manuscripta mathematica 81, 161-182, 1993
541993
σ (m) and∑ 3l+ 5m= n σ (l) σ (m) and an application
B Ramakrishnan, B Sahu
Int. J. Number Theory 9 (3), 799-809, 2013
482013
On Shimura, Shintani and Eichler-Zagier correspondences
M Manickam, B Ramakrishnan
Transactions of the American Mathematical Society 352 (6), 2601-2617, 2000
482000
On the theory of newforms of half-integral weight
M Manickam, B Ramakrishnan, TC Vasudevan
Journal of Number Theory 34 (2), 210-224, 1990
421990
On Saito-Kurokawa correspondence of degree two for arbitrary level
M Manickam, B Ramakrishnan
Journal of the Ramanujan Mathematical Society, 149€“160-149€“160, 2002
242002
EVALUATION OF THE CONVOLUTION SUMS ∑l+15m=nσ(l)σ(m) AND ∑3l+5m=nσ(l)σ(m) AND AN APPLICATION
B Ramakrishnan, B Sahu
International Journal of Number Theory 9 (03), 799-809, 2013
202013
Distribution of quadratic non-residues which are not primitive roots
S Gun, B Ramakrishnan, B Sahu, R Thangadurai
Mathematica Bohemica 130 (4), 387-396, 2005
132005
Nonvanishing of L-Functions Associated to Cusp Forms of Half-Integral Weight
B Ramakrishnan, KD Shankhadhar
Automorphic Forms: Research in Number Theory from Oman, 223-231, 2014
112014
On the lacunarity of two-eta-products
S Cooper, S Gun, B Ramakrishnan
Walter de Gruyter GmbH & Co. KG 13 (4), 659-673, 2006
112006
Theory of newforms of half-integral weight
M Manickam, J Meher
Pacific Journal of Mathematics 274 (1), 125-139, 2015
102015
On Shintani correspondence
M Manickam, B Ramakrishnan, TC Vasudevan
Proceedings of the Indian Academy of Sciences-Mathematical Sciences 99, 235-247, 1989
101989
On the number of representations of an integer by certain quadratic forms in sixteen variables
B Ramakrishnan, B Sahu
International Journal of Number Theory 10 (08), 1929-1937, 2014
82014
On the representation of integers as sums of an odd number of squares
S Gun, B Ramakrishnan
The Ramanujan Journal 15, 367-376, 2008
82008
An Eichler–Zagier map for Jacobi forms of half-integral weight
M Manickam, B Ramakrishnan
Pacific journal of mathematics 227 (1), 143-150, 2006
82006
Shintani correspondences for modular forms and Jacobi forms and some results on Hecke operators
B Ramakrishnan, O Shimura
Ph. D. Thesis, University of Madras, 1989
81989
On the number of representations by certain octonary quadratic forms with coefficients 1, 2, 3, 4 and 6
B Ramakrishnan, B Sahu, AK Singh
International Journal of Number Theory 14 (03), 751-812, 2018
72018
Modular forms which behave like theta series
K Chakraborty, A Lal, B Ramakrishnan
Mathematics of computation 66 (219), 1169-1183, 1997
71997
A canonical subspace of modular forms of half-integral weight
S Gun, M Manickam, B Ramakrishnan
Mathematische Annalen 347, 899-916, 2010
62010
Evaluation of convolution sums and some remarks on cusp forms of weight 4 and level 12
B Ramakrishhan, B Sahu
Mathematical Journal of Okayama University 59 (1), 71-79, 2017
52017
On the number of representations of certain quadratic forms in 8 variables
B Ramakrishnan, B Sahu, AK Singh
Automorphic forms and related topics 732, 215-224, 2016
52016
The system can't perform the operation now. Try again later.
Articles 1–20